An extension of the CHAID tree-based segmentation algorithm to multiple dependent variables

J. Magidson, J.K. Vermunt

Research output: Chapter in Book/Report/Conference proceedingChapterScientific

146 Downloads (Pure)
Original languageEnglish
Title of host publicationClassification
Subtitle of host publicationThe Ubiquitous Challenge.
EditorsC. Weihs, W. Gaul
Place of PublicationHeidelberg
PublisherSpringer
Pages240-247
Number of pages704
ISBN (Print)3540256776
Publication statusPublished - 2005

Cite this

Magidson, J., & Vermunt, J. K. (2005). An extension of the CHAID tree-based segmentation algorithm to multiple dependent variables. In C. Weihs, & W. Gaul (Eds.), Classification: The Ubiquitous Challenge. (pp. 240-247). Springer.